Alert archive / New York / Special Weather Statements in 2013
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jul 10, 2013, 12:16 AM EDT for Chautauqua County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 12:16 AM EDT (04:16 UTC)
- Expired
- Jul 10, 2013, 1:15 AM EDT
- In force
- 59 min
- Issued by
- NWS Buffalo, NY
County Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 93 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 500 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
686 WWUS81 KBUF 100416 SPSBUF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1216 AM EDT WED JUL 10 2013 NYZ019-100515- CHAUTAUQUA NY- 1216 AM EDT WED JUL 10 2013 ...STRONG THUNDERSTORM MOVING THROUGH CHAUTAUQUA COUNTY... * AT 1212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS UP TO 35 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF CHAUTAUQUA INSTITUTE...AND MOVING EAST AT 25 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... CHAUTAUQUA LAKE... BEMUS POINT... JAMESTOWN... GERRY... ELLINGTON... THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN WHICH WILL PRODUCE PONDING OF WATER ON ROADS AND POOR DRAINAGE AREAS. THIS STORM MAY ALSO PRODUCE GUSTY WINDS AND SMALL HAIL. LAT...LON 4237 7907 4209 7907 4199 7956 4223 7958 $$ HITCHCOCK
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 9, 11:42 PM EDT, 34 minutes earlier.
Area forecast discussion, Jul 9, 11:42 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1142 PM EDT TUE JUL 9 2013
.SYNOPSIS...
THE PERSISTENT WARM AND MUGGY WEATHER WILL CONTINUE FOR ONE MORE
NIGHT. A COLD FRONT WILL CROSS THE REGION WEDNESDAY AND WEDNESDAY
NIGHT...ACCOMPANIED BY SHOWERS AND POTENTIALLY STRONG
THUNDERSTORMS. DRIER AND COOLER CONDITIONS WILL FOLLOW THE FRONT
FOR THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
A BROAD AREA OF SHOWERS AND ISOLATED THUNDERSTORMS CONTINUES TO
BECOME LESS ORGANIZED AS IT TRACKS INTO THE LOWER GREAT LAKES WITH
THE LOSS OF DIURNAL INSTABILITY. NONETHELESS...EXPECT SCATTERED
SHOWERS AND ALONG WITH AN ISOLATED THUNDERSTORM OR TWO TO IMPACT
WESTERN NY AS THE UPPER LEVEL WAVE RESPONSIBLE LIFTS NORTHEAST
ACROSS NORTHEASTERN ONTARIO INTO QUEBEC. THE EXCEPTIONALLY MOIST
AIRMASS THAT HAS BEEN IN PLACE OF LATE WILL RESULT IN ONE MORE WARM
AND MUGGY NIGHT WITH LOWS STRUGGLING TO DIP BELOW THE 70 DEGREE MARK
IN MANY LOCALES...THOUGH HIGHER ELEVATIONS OF THE SOUTHERN TIER AND
TUG HILL SHOULD BOTTOM OUT IN THE UPPER 60S AT LEAST.
THE MAIN CONCERN WEDNESDAY WILL BE WITH THE POTENTIAL FOR HEAVY
RAINS AS THE AFOREMENTIONED COLD FRONT MARCHES EAST. WITH PWATS
APPROACHING 2 INCHES...THE AIRMASS WILL BE EXCEPTIONALLY MOIST AND
RIPE FOR HEAVY RAINS. MODEL GUIDANCE INDICATES TWO ROUNDS OF
CONVECTION POSSIBLE TOMORROW...AN INITIAL ROUND IN THE MORNING BEING
TRIGGERED FROM THE REMNANTS OF THE CONVECTIVE LINE CURRENTLY OVER
MI/OH...AND A SECOND ROUND LATER IN THE AFTERNOON ALONG/JUST AHEAD
OF THE SURFACE COLD FRONT. THERE ARE SOME COMPLICATING FACTORS
HOWEVER...MODEL GUIDANCE IS CURRENTLY HAVING ISSUES WITH THE
PLACEMENT OF ONGOING CONVECTION TO OUR WEST...NOT LENDING A LOT OF
CONFIDENCE REGARDING DETAILS FOR TOMORROW. IN ADDITION. WHILE MODEL
SOUNDINGS LOOK VERY UNSTABLE WITH SFC BASED CAPES IN THE 1500-2000
J/KG RANGE BY EARLY AFTERNOON ALONG WITH EFFECTIVE BULK SHEAR OF
30-35KT...WE COULD SEE PLENTY OF STRONG STORMS DEVELOP THAT SHOULD
BE VERY EFFICIENT RAIN PRODUCERS...HOWEVER THE AMOUNT OF
INSTABILITY PRESENT WILL BE DEPENDENT ON THE AMOUNT OF CLEARING WE
SEE IN THE WAKE OF THE MORNING SHOWER ACTIVITY. GIVEN THESE
UNCERTAINTIES...WILL CONTINUE BROADBRUSH LIKELY POPS FOR MUCH OF
WEDNESDAY THOUGH WILL ADD IN POTENTIAL FOR HEAVY RAIN WED AFTERNOON.
AS WITH THE THUNDERSTORM FORECAST...THE TEMPERATURE FORECAST FOR
WEDNESDAY WILL HANG ON THE DEGREE OF CLEARING WE SEE DURING THE LATE
MORNING/EARLY AFTERNOON. SHOULD WE SEE A PERIOD OF CLEARING...HIGHS
SHOULD CLIMB INTO THE LOWER 80S...WITH MID 80S IN THE TYPICALLY
WARMER SPOTS...HOWEVER IF CLOUD COVER HANGS AROUND INTO THE
AFTERNOON THESE HIGHS MAY STAY CONFINED TO THE UPPER 70S.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
BY WEDNESDAY EVENING...MOST OF THUNDERSTORMS ASSOCIATED WITH THE
PRE-FRONTAL TROF SHOULD ALREADY BE TO THE EAST OF THE CWA. BEHIND
THIS FEATURE THE AIRMASS WILL BE CONSIDERABLY DRIER...WITH PWATS
AROUND 1.5 INCHES. EVEN THOUGH THE HEAVIEST RAIN SHOULD BE
DONE...THE SURFACE FRONT WILL LIKELY SPARK AN ADDITIONAL ROUND OF
SHOWERS...AND PERHAPS A THUNDERSTORM. GUIDANCE VARIES A BIT ON
TIMING...WITH THE FORECAST FAVORING A CONSENSUS OF THE
NAM/RGEM/GFS/SREF. THIS IS NOTABLY SLOWER THAN THE 12Z GFS WHICH
IS THE FASTEST OF THE MODELS. EXPECT THE EVENING WILL START OFF WITH
A FAIRLY SOLID LINE OF SHOWERS AND THUNDERSTORMS ALONG THE
FRONT...BUT THIS SHOULD TAPER OFF LATER IN THE NIGHT WITH
DIMINISHING INSTABILITY. OUTSIDE OF THE SHOWERS...THE FRONT WILL
USHER IN NOTABLY COOLER AIR...WITH TEMPERATURES DROPPING INTO THE
LOWE TO MID 60S. SOME FAIRLY DENSE VALLEY FOG IS POSSIBLE DUE TO
LINGERING MOISTURE FROM THE DEPARTING AIR MASS.
ON THURSDAY...THE UPPER LEVEL TROF AXIS WILL SLOWLY APPROACH...AND
EVENTUALLY MOVE ACROSS THE REGION THROUGH THURSDAY NIGHT. WITH MUCH
DRIER AIR IN PLACE...THERE WILL ONLY BE MINIMAL DAYTIME INSTABILITY
WITH THIS. EXPECT SHOWERS TO BE WIDELY SCATTERED FOR THE MOST
PART...WITH THE NW POST FRONTAL FLOW HELPING EXTEND LAKE SHADOWS
SOUTH OF EACH OF THE LAKES. THE BEST CHANCE FOR SHOWERS WILL BE EAST
OF LAKE ONTARIO...WHERE THE FLOW WILL NOT BE OFF THE LAKE...AND
WHERE MODEST LIFT AHEAD OF THE TROF WILL BE MAXIMIZED. TEMPERATURES
WILL BE NOTABLY COOLER...WITH HIGHS IN THE 70S.
AFTER THIS...A RATHER QUIET PATTERN WILL CLOSE OUT THE WEEK. THE
EXITING UPPER TROF SHOULD HELP SKIES CLEAR OUT ON THURSDAY
NIGHT...AND ALLOW FOR MOSTLY SUNNY SKIES TO PERSIST ON FRIDAY.
MEANWHILE...TEMPERATURES WILL TOP OUT IN THE MID TO UPPER 70S. THE
DRIER AIR MASS WILL ALSO RESULT IN COOLER NIGHTTIME
CONDITIONS...WITH LOWS RANGING FROM THE MID 50S TO AROUND 60 NEAR
THE LAKESHORES.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AN EXTENDED PERIOD OF DRY WEATHER APPEARS TO BE ON THE WAY...WITH
UPPER LEVEL RIDGING FORECAST TO BUILD INTO THE OHIO VALLEY. WHILE
THERE WILL BE A WEAK AREA OF LOW PRESSURE LINGERING NEAR THE EASTERN
SEABOARD...12Z GUIDANCE SUPPORTS MOST OF THE 00Z GUIDANCE AND
CONTINUES TO KEEP THIS WEAK CUT OFF LOW OUT OF OUR REGION. WHILE
THERE IS A SMALL CHANCE THIS COULD CHANGE...THERE IS OVERALL HIGH
FORECAST CONFIDENCE IN A DRY PATTERN FOR THIS UPCOMING WEEKEND AND
INTO NEXT WEEK.
WITH DRIER AIR IN PLACE...EXPECT A MUCH WIDER DIURNAL SWING IN
TEMPERATURES THAN THERE HAS BEEN THE PAST WEEK OR TWO. BECAUSE OF
THIS...EXPECT OUR BIAS CORRECTED GRIDS HAVE UNDERDONE THIS SWING.
HIGHS SHOULD START OFF SEASONABLY IN THE LOWER 80S...BUT SHOULD WARM
INTO THE MID AND UPPER 80S EARLY NEXT WEEK. DESPITE THE WARMER
TEMPERATURES...OVERNIGHT LOWS SHOULD CONTINUE TO DROP INTO THE
60S...WITH UPPER 50S IN THE COOLER MOUNTAIN VALLEYS.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS MOVING EAST ACROSS MI/OH HAVE BECOME
LESS ORGANIZED THIS EVENING WITH THE LOSS OF DIURNAL INSTABILITY
AND AS SUCH HAVE REMOVED TSRA FROM THE FORECAST FOR THE REST OF
THE NIGHT WITH THE EXCEPTION OF KJHW WHERE AN ISOLATED CELL WILL
CONTINUE TRACKING TOWARDS THE VICINITY OF THE FIELD OVER THE NEXT
COUPLE OF HOURS. OTHERWISE...LIMITED CLEARING HAS ALLOWED FOR
FORMATION OF BR IN THE HUMID AIRMASS ACROSS WNY TERMINALS AND
EXPECT MVFR VSBYS TO CONTINUE TO BE AN ISSUE OVERNIGHT.
A COLD FRONT WILL CROSS THE LOWER GREAT LAKES WEDNESDAY AFTERNOON.
AHEAD OF THIS FRONT...WARM MOIST AND UNSTABLE AIR WILL CREATE
FAVORABLE CONDITIONS FOR THE DEVELOPMENT OF WIDESPREAD SHOWERS AND
THUNDERSTORMS ACROSS MUCH OF THE FORECAST AREA. WHILE TSRA ACTIVITY
SHOULD REMAIN SUB-SEVERE...HEAVY RAINFALL RATES COULD CREATE
SIGNIFICANTLY REDUCED VSBYS LOCALLY.
OUTLOOK...
THURSDAY...MAINLY VFR. A CHANCE OF SHOWERS.
FRIDAY THROUGH SUNDAY...VFR.
&&
.MARINE...
A RELATIVELY WEAK PRESSURE GRADIENT WILL REMAIN IN PLACE ACROSS THE
LOWER LAKES TONIGHT. THIS WILL KEEP WIND AND WAVES WELL BELOW
SMALL CRAFT ADVISORY LEVELS. ON WEDNESDAY...A DEEPENING AREA OF
LOW PRESSURE WILL PASS FROM THE UPPER GREAT LAKES INTO QUEBEC.
THIS WILL ALLOW SOUTHWEST WINDS TO INCREASE ON LAKES ERIE AND
ONTARIO...BUT IT LOOKS CONDITIONS WILL STAY JUST BELOW SMALL CRAFT
ADVISORY CRITERIA. HIGH PRESSURE WILL THEN BUILD ACROSS THE GREAT
LAKES THURSDAY AND LAST WELL INTO THE UPCOMING WEEKEND.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH FROM 11 AM EDT WEDNESDAY THROUGH WEDNESDAY
EVENING FOR NYZ006>008.
MARINE...NONE.
&&
SYNOPSIS...LEVAN
NEAR TERM...WOOD
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...WOOD
MARINE...LEVAN/WOODHazardous weather outlook, Jul 9, 3:40 PM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 340 PM EDT TUE JUL 9 2013 NYZ006>008-101945- OSWEGO-JEFFERSON-LEWIS- 340 PM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CROSS THE REGION WEDNESDAY AND WEDNESDAY EVENING AHEAD OF A COLD FRONT. THERE IS A SLIGHT RISK THAT A FEW OF THESE STORMS MAY BECOME SEVERE WITH ISOLATED DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>005-010>014-019>021-085-101945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 340 PM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CROSS THE REGION WEDNESDAY AND WEDNESDAY EVENING AHEAD OF A COLD FRONT. THERE IS A SLIGHT RISK THAT A FEW OF THESE STORMS MAY BECOME SEVERE WITH ISOLATED DAMAGING WINDS AND LARGE HAIL. THE STRONGER STORMS WILL ALSO PRODUCE TORRENTIAL DOWNPOURS WHICH MAY LEAD TO MINOR FLOODING IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-101945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 340 PM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CROSS THE REGION WEDNESDAY AND WEDNESDAY EVENING AHEAD OF A COLD FRONT. A FEW OF THESE STORMS MAY PRODUCE GUSTY WINDS...HAIL...AND LOCALLY HIGHER WAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF APFFEL
In the hours before
Special weather statement, Jul 9, 11:19 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1119 PM EDT TUE JUL 9 2013
NYZ019-100415-
CHAUTAUQUA NY-
1119 PM EDT TUE JUL 9 2013
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 1116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN...SMALL
HAIL...AND WIND GUSTS UP TO 35 MPH. THIS STORM WAS LOCATED 16
MILES SOUTHWEST OF FINDLEY LAKE...AND MOVING EAST AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
FRENCH CREEK AND FINDLEY LAKE...
CLYMER...
SHERMAN...
PANAMA...
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE PONDING OF WATER ON ROADS AND IN LOW LYING AREAS. SMALL HAIL
AND WIND GUSTS UP TO 35 MPH ARE ALSO POSSIBLE.
LAT...LON 4215 7977 4233 7924 4199 7924 4199 7962
4199 7976 4200 7977
HITCHCOCKSpecial weather statement, Jul 10, 12:16 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1216 AM EDT WED JUL 10 2013 NYZ019-100515- CHAUTAUQUA NY- 1216 AM EDT WED JUL 10 2013 ...STRONG THUNDERSTORM MOVING THROUGH CHAUTAUQUA COUNTY... * AT 1212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS UP TO 35 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF CHAUTAUQUA INSTITUTE...AND MOVING EAST AT 25 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... CHAUTAUQUA LAKE... BEMUS POINT... JAMESTOWN... GERRY... ELLINGTON... THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN WHICH WILL PRODUCE PONDING OF WATER ON ROADS AND POOR DRAINAGE AREAS. THIS STORM MAY ALSO PRODUCE GUSTY WINDS AND SMALL HAIL. LAT...LON 4237 7907 4209 7907 4199 7956 4223 7958 HITCHCOCK
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 11:19 PM EDT | Special Weather Statement | BUF | Chautauqua | 56 min |
| Jul 10, 4:27 AM EDT | Small Craft Advisory | BUF | 24 hr | |
| Jul 10, 4:27 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 63 min |
| Jul 10, 5:09 PM EDT | Flash Flood Warning | BUF | Chautauqua | 3 hr |
| Jul 10, 5:10 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 65 min |
| Jul 10, 5:12 PM EDT | Special Marine Warning | BUF | 93 min | |
| Jul 10, 5:28 PM EDT | Special Marine Warning | BUF | 62 min | |
| Jul 10, 5:38 PM EDT | Special Weather Statement | BUF | Niagara, Orleans | 52 min |
| Jul 10, 5:50 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Wyoming | 40 min |
| Jul 10, 6:01 PM EDT | Special Marine Warning | BUF | 59 min | |
| Jul 10, 6:07 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 38 min |
| Jul 10, 6:27 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Livingston, Wyoming | 48 min |
Nearby
Special Weather Statements in New York, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.